Skip to main page content
Access keys NCBI Homepage MyNCBI Homepage Main Content Main Navigation

Search Page

My NCBI Filters
Text availability
Article attribute
Article type
Publication date

Search Results

11 results
Filters applied: . Clear all Results are displayed in a computed author sort order. Results by year timeline is unavailable
Page 1
Urticaria due to etanercept in a patient with psoriatic arthritis.
Borrás-Blasco J, Gracia-Perez A, Rosique-Robles JD, Nuñez-Cornejo C, Casterá MD, Abad FJ. Borrás-Blasco J, et al. Among authors: castera md. South Med J. 2009 Mar;102(3):304-5. doi: 10.1097/SMJ.0b013e31819450e7. South Med J. 2009. PMID: 19204628
Parapharyngeal abscess in a patient receiving etanercept.
Borrás-Blasco J, Nuñez-Cornejo C, Gracia-Perez A, Rosique-Robles JD, Casterá MD, Viosca E, Abad FJ. Borrás-Blasco J, et al. Among authors: castera md. Ann Pharmacother. 2007 Feb;41(2):341-4. doi: 10.1345/aph.1H407. Epub 2007 Jan 16. Ann Pharmacother. 2007. PMID: 17227824
11 results